# SDR UALA2012010900187

- Difficulty date: January 9, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 48,019 hours, 18,161 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE 27' AFT OF R2 DOOR THRESHOLD, DENTED.  MEASURING APPROX 3.5 W X 3.0  L.  DEPTH IS APPROX .093.   DENT LOCATED FUSELAGE FRAME BETWEEN FR69 AND FR70 ABOVE STRINGER 23R.  REPAIRED SKIN.
